MathSciNet Relay Station
MathSciNet bibliographic data
MR2733225 45F10 (35R09 45P05)
Huang, Xiaotao; Li, Dongsheng; Wang, Lihe Symmetry of integral equation systems with Bessel kernel on bounded domains. Nonlinear Anal. 74 (2011), no. 2, 494–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement